# SDR DALA2024100909867

- Difficulty date: October 9, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,758 hours, 17,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 SECTION 48 FWD OF STA 1746 BETWEEN S-15R TO S-22R UNDER H/STAB SEAL AREA FWD REPAIR SKIN PANEL FOUND CHAFED. CORRECTIVE ACTION: REPAIRED DAMAGED AREA PER B767-400 SRM 53-80-01. (0599331)
